
Benylin All-In-One Extra Strength Cough Cold & Flu Night Syrup DM-D-E-A-AH Contains Acetaminophen 170 mL
0 out of 5
$14.05
- Description
- Features
- Ingredients
- Reviews (0)
Description
Benylin All-In-One Extra Strength Cough, Cold & Flu Night syrup helps relieve 11 cold and flu symptoms in 1 simple solution so you can rest.
Adults (12 years and over) take 2 tablespoons (30 mL) every 6 hours. Maximum 8 tablespoons per day. (Not recommended for children under 12 years.)
Medicinal Ingredients: Chlorpheniramine Maleate (4 mg/30 mL), Dextromethorphan HBr (30 mg/30 mL), Pseudoephedrine HCI (60 mg/30 mL), Guaifenesin (200 mg/30 mL), Acetaminophen (1000 mg/30 mL). Non-Medicinal Ingredients: alcohol, artificial sweetness enhancer, benzyl alcohol, citric acid, D&C Red n? 33, flavor, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol and water. Caloric content: 19.7 kcal/15 mL. Corn-, gluten-, lactose-, paraben-, sucrose- and tartrazine-free.
Only logged in customers who have purchased this product may leave a review.
Related Products
Cough & Congestion, Over The Counter (OTC)
Benylin Extra Strength Cough & Chest Relief for People with Diabetes 100 mL
0 out of 5
$9.61
BENYLIN Cough & Chest Congestion for People with Diabetes is a trusted cough and cold...
Cough & Congestion, Over The Counter (OTC)
Benylin Extra Strength Cough Complete 250 mL
0 out of 5
$11.83
This syrup soothes your sore throat pain while providing relief from nasal and chest congestion....
Cough & Congestion, Over The Counter (OTC)
Benylin Extra Strength Mucus & Phlegm Syrup 100 mL
0 out of 5
$9.61
Benylin Extra Strength Mucus and Phlegm Relief works in your lungs to break up tough...
Cough & Congestion, Over The Counter (OTC)
Homeocan Real Relief Cough & Cold 250 mL
0 out of 5
$9.83
Real Relief Cough & Cold
Cough & Congestion, Over The Counter (OTC)
Lambert Natural Cough Syrup 150 mL
0 out of 5
$6.50
Natural remedy available for over 100 years Cough syrup for adults, children, newborn babies and...




Reviews
There are no reviews yet.